# SDR JJBA20240306037

- Difficulty date: March 1, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 39,914 hours, 27,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 77-80 S3-9l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS SUSPECTED (20X) ON LH SKIN AROUND FASTENERS BTW FR 77-80 BTW STR 3L-9L. AFTER NDT INSPECTION, 30 CRACKS FOUND. SKIN REPAIRED WITH 2 DOUBLERS ON LH REAR FUSE 2 SKIN, AT FR 79 BTW STR 5L-7L AND BTW STR 8L - SKIN EDGE. ALSO, 2 BUSHINGS ON LH REAR FUSE 2 SKIN, AT FR 78 BTW STR 2L-4L AND WITH 21 BUSHINGS REPAIR ON LH REAR FUSE 2 SKIN BTW FR 77-80 AND BTW STR 2L-9L
